Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

Abstract Title:

Cardiomyopathy due to ingestion of Adderall.

Abstract Source:

Am J Ther. 2008 May-Jun;15(3):287-9. PMID: 18496266

Abstract Author(s):

Donald H Marks

Article Affiliation:

Department of Medicine, Cooper Green Mercy Hospital, Birmingham, Alabama, USA. DHMarks@Yahoo.com

Abstract:

A patient is described who developed cardiomyopathy after receiving a therapeutic course of dextroamphetamine/amphetamine. The patient's cardiac function deteriorated to the point of heart failure, necessitating a heart transplantation. Cardiomyopathy associated with amphetamine use is a serious and potentially lethal condition. With early diagnosis, identification of the cause, and treatment, cardiomyopathy may be reversible. The dangers of therapeutic use of amphetamines are discussed, as well as problems and assumptions associated with U.S. Food and Drug Administration monitoring and removal from the market of harmful substances.

Study Type : Human Study

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get two FREE E-Books

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Depression: 21st Century Solutions + The Dark Side of Wheat

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2019 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.